# SDR SWAA2022080429348

- Difficulty date: July 14, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON INNER CHORD LOCATED BS 294.5 AND RBL 52 2022-398386 / [01] REPLACED INNER CHORD LOCATED BS 294.5 AND RBL 52 ON FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8310; SHEET 25. ?SEE INDIVIDUAL SINGS-OFF BELOW?;[02] CORRECTED STEP 1. REPLACED INNER CHORD LOCATED BS 294.5 AND RBL 52 ON FWD GALLEY AREA IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DWG 141A8310; SHEET 25. ?SEE INDIVIDUAL SINGS-OFF BELOW?;[03] REPLACED INNER CHORD LOCATED BS 294.5 AND RBL 52 ON FWD GALLEY AREA IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02 AND DWG 141A8310; SHEET 25. RII ACCOMPLISHED  ?SEE INDIVIDUAL SINGS-OFF BELOW?
